# SDR USAA040061

- Difficulty date: March 15, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 2 INCHES, STATION 747, STRINGER 24R.  INSTALLED DOUBLER PER EA 95275.  (M)
